# SDR UPS00233408

- Difficulty date: July 12, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65192029
- Part serial: 5165KF
- Condition: Corroded
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, NR 8 FLAP CARRIAGE SPINDLE BORE CORRODED.  REPLACED CARRIAGE IAW MM 27-51-13.
